Электронная библиотека (репозиторий) Томского государственного университета
Krylov, Petr Andreevich

Add to Quick Collection   All 4 Results

Showing items 1 - 4 of 4.
  • «
  • 1
  • »
Sort:
 Add All Items to Quick Collection
Source: Journal of mathematical sciences. 2018. Vol. 230, № 3. P. 414-427
Type: статьи в журналах
Date: 2018
Description: The concept of the determinant of a generalized matrix of order 2 is introduced, and some properties of such determinants are presented.
Source: Journal of mathematical sciences. 2015. Vol. 211, № 3. P. 341-380
Type: статьи в журналах
Date: 2015
Description: In the present paper, we study formal matrix rings over a given ring and determinants of such matrices.
Source: Journal of mathematical sciences. 2012. Vol. 183, № 3. P. 383-396
Type: статьи в журналах
Date: 2012
Type: монографии
Date: 2008
  • «
  • 1
  • »
^